Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

2 year old with fever, vomiting bile, abdominal and back pain. Kidney infection gone bad?

2 1/2 year old daughter with liquid/ bile vomiting x2 this a.m. and a constant fever (always above 99.2). Have been treating with Tylenol & ibuprofen . Also complaining of abdominal pain and lower back pain. Her throat looks fine but she complained of throat pain 2-3 times today. Should I be concerned? Could this be a uti/ kidney infection gone septic? We re expected to get 6-10 inches of snow tonight/tomorrow and I m worried we ll be snowed in with a severely ill child. Still gets up and plays between med doses while she s feeling better. When she s feeling bad she curls up into her body and moans/whines gently.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello. there must be some infection of GIT. please avoid ibuprofen as it leads to gastritis and may increase vommiting . you can try paracetamol and curd-rice diet. keep me posted.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor